MathSciNet Relay Station
MathSciNet bibliographic data
MR401662 10F35
Bundschuh, Peter; Wallisser, Rolf Algebraische Unabhängigkeit $P$-adischer Zahlen. Math. Ann. 221 (1976), no. 3, 243–249.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement